Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weak continuity of Banach algebra products


Authors: Carlos E. Kenig and Horacio Porta
Journal: Bull. Amer. Math. Soc. 81 (1975), 605-608
MSC (1970): Primary 46B99, 46H99; Secondary 46J15, 46L10, 46L20, 47B05
DOI: https://doi.org/10.1090/S0002-9904-1975-13754-2
MathSciNet review: 0367662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. M. Day, Normed linear spaces, 3rd ed., Springer-Verlag, New York, 1972. MR 94675
  • 2. N. Dunford and J. T. Schwartz, Linear operators, I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 3. H. Porta, Compactly determined locally convex topologies, Math. Ann. 196 (1972), 91-100. MR 45 #5705. MR 296646
  • 4. H. P. Rosenthal, On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from L, J. Functional Analysis 4 (1969), 176-214. MR 40 #3277. MR 250036
  • 5. L. A. Rubel, Bounded convergence of analytic functions, Bull. Amer. Math. Soc. 77 (1971), 13-24. MR 42 #5025. MR 270132
  • 6. S. Sakai, W*-algebras, Springer-Verlag, Berlin and New York, 1970.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B99, 46H99, 46J15, 46L10, 46L20, 47B05

Retrieve articles in all journals with MSC (1970): 46B99, 46H99, 46J15, 46L10, 46L20, 47B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13754-2

American Mathematical Society